Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 501631, 7 pages
http://dx.doi.org/10.1155/2013/501631
Research Article

On Asymptotic Pointwise Contractions in Modular Metric Spaces

Department of Mathematics, King Abdulaziz University, P.O. Box 80203, Jeddah 21589, Saudi Arabia

Received 20 April 2013; Accepted 17 May 2013

Academic Editor: Geraldo Botelho

Copyright © 2013 Afrah A. N. Abdou. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

In this paper we study and prove some new fixed points theorems for pointwise and asymptotic pointwise contraction mappings in modular metric spaces.